MathSciNet Relay Station
MathSciNet bibliographic data
MR297818 (45 #6870) 16A62
Lambek, J. Localization and completion. Bull. Amer. Math. Soc. 78 (1972), 582–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement